A Peculiar guy named Geremy

Spontaneous Diarrhea??

S

Odd Side Effect

This is one of the medications that I’m taking and it has a possible side effect of “…[it] may cause diarrhea…Diarrhea may occur weeks to months after taking the drug.”

So they’re saying that sometime in the future I may spontaneously have bouts of diarrhea without warning??? How is this okay?!?! How do I prepare for this?? When do I stop preparing?

3 comments

  • 1. Acquire adult diapers
    2. Carpet the floor of your home with said diapers
    3. Repeat for office and car(s)

    Never stop preparing. Unless you stop preparing.

  • Ling – Luckily I made it without the use of “adult diaper carpets.” Thanks for the great suggestion though. I’ll keep it in mind, just in case any of my friends get into a similar predicament!

  • Tɦіs іs veгy interestіng, Yoս are a very skilled blogger.

    Ι havᥱ joinedd yߋur feed аnd look forward tⲟ seeking mⲟre
    of үour excellent post. Alѕߋ, I have shared yoսr website iin my social networks!

By Geremy F.
A Peculiar guy named Geremy